# SDR DALA2021122308014

- Difficulty date: December 21, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 72,439 hours, 9,519 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 UPON REMOVAL #7 WHEEL FOUND RING ON AXLE MISSING. CORRECTIVE ACTION: INSTALLED WITH NEW PART. (8244371)
